# SDR C2XA01BT092

- Difficulty date: May 12, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Aircraft time: 6,960 hours, 4,872 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 336000575
- Part serial: 37111D1
- Condition: Faulty
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EWR---CO4148, DURING CRUISE FLIGHT SEGMENT CREW REPORTED FIRE EXT BTL E1-E2 BTL A INOPERATIVE DURING MOST OF CRUISE FLIGHT.  MAINTENANCE TROUBLESHOT SYSTEM AND FOUND A FAULTY FIRE BOTTLE A-POSITION.  MAINTENANCE REMOVED AND REPLACED THE FIRE BOTTLE IN A-POSITION AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
